# SDR 08FDEA03715

- Difficulty date: September 3, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N564FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46984
- Aircraft time: 81,889 hours, 26,187 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: AUB70231
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON APRON HAS EDGE DAMAGE AT THE FWD END WHERE THE LT FAN COWL MATES.  REPAIRED NR 2 FAN COWL LT APRON IAW E.A. 8-5480-123629.
